# SDR UIEA2020072981639

- Difficulty date: July 28, 2020
- Submitted: July 29, 2020
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 88,256 hours, 25,119 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Activation
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT ENG PRV STATUS MSG ENG RUN C/W ON #1 ENG IAW AMM 71-00-00. ALL INDICATIONS NORMAL. NO ACTIVE MSG. OK FOR SERVICE. OPS CHECK OF PRV IAW AMM 36-11-07. OPS CHECK OK.
